# SDR AALA201709289012

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 25,513 hours, 10,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MEGAPHONE IN THE FIRST CLASS HAS A BROKEN GREEN SEAL.  REMOVED AND REPLACED MEGAPHONE PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
